# SDR FDEA201908152279

- Difficulty date: August 15, 2019
- Submitted: September 19, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,985 hours, 20,419 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA7223
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MCD: UPPER DOOR FRAME/CHORD HAS EXFOLIATION CORROSION ON MULTIPLE AREAS FROM LE TO TE. (AREAS MARKED - VIEWED FROM INSIDE A/C) C/W REPAIRS PER EA 1-5230-T0349272 PT.2 TITLE: DOORS- MAIN CARGO DOOR-UPPER DOOR HINGE SEGMENTS RUSTED. REFER TO N/R #625,626,627 AND 628.
